# SDR IPXA2018081543824

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door Frame
- Part number: AJC7415155
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT FAN COWL DOOR FRAME HAD A WIDE SPREAD, DEEP CHAFE TO THE RUBSTRIP FROM TOP TO BOTTOM WITH DAMAGE TO UNDERLYING SKIN.  REMOVED, FABRICATED AND INSTALLED THE RT FAN COWL DOOR FRAME AND RUBSTRIP IAW SREO MD11-5420-42847-A.
